Weakly compact operators and u-additive measures
Annales mathématiques Blaise Pascal, Volume 7 (2000) no. 2, pp. 1-11.
@article{AMBP_2000__7_2_1_0,
     author = {Jos\'e Aguayo-Garrido and Miguel Nova-Ya\~nez},
     title = {Weakly compact operators and $u$-additive measures},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {1--11},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {7},
     number = {2},
     year = {2000},
     zbl = {0993.46011},
     mrnumber = {1815163},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2000__7_2_1_0/}
}
TY  - JOUR
AU  - José Aguayo-Garrido
AU  - Miguel Nova-Yañez
TI  - Weakly compact operators and $u$-additive measures
JO  - Annales mathématiques Blaise Pascal
PY  - 2000
DA  - 2000///
SP  - 1
EP  - 11
VL  - 7
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_2000__7_2_1_0/
UR  - https://zbmath.org/?q=an%3A0993.46011
UR  - https://www.ams.org/mathscinet-getitem?mr=1815163
LA  - en
ID  - AMBP_2000__7_2_1_0
ER  - 
%0 Journal Article
%A José Aguayo-Garrido
%A Miguel Nova-Yañez
%T Weakly compact operators and $u$-additive measures
%J Annales mathématiques Blaise Pascal
%D 2000
%P 1-11
%V 7
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_2000__7_2_1_0
José Aguayo-Garrido; Miguel Nova-Yañez. Weakly compact operators and $u$-additive measures. Annales mathématiques Blaise Pascal, Volume 7 (2000) no. 2, pp. 1-11. https://ambp.centre-mersenne.org/item/AMBP_2000__7_2_1_0/

[1] J. Aguayo, Strict topologies on Spaces of Continuous Functions and u-Additive Measures Spaces, J. of Math. Anal. and Appl., Vol. 220, 77-89(1998). | MR | Zbl

[2] J. Diestel and J.J. Uhl, Vector Measures, Math. Survey, No. 15, Ame. Math. So., 1977. | MR | Zbl

[3] A. Grothendieck, Sur les applications linéares faiblement compactes d'espaces du type C(K), Canad. J. Math., 5(1953), p. 129-173. | MR | Zbl

[4] G. Koumoullis, Perfect, u-additives Measures and Strict Topologies, Illinois J. of Math., 26(1982), p. 466-478. | MR | Zbl

[5] A.K. Katsaras D.B. Liu, Integral Representations of Weakly Compact Operators, Pacific J. of Math., 56(1975), p. 547-556. | MR | Zbl

[6] A.K. Katsaras, Locally Convex Topologies on Spaces of Continuous Vector Functions, Math. Nachr. 71(1978), p. 211-226. | MR | Zbl

[7] S.S. Khurana, Topologies on Spaces of Vector-valued Function, Trans. Amer. Math. Soc., 241(1978), p. 195-211. | MR | Zbl

[8] H.H. Schaefer, Topological Vector Spaces, (Macmillan, New York (1966)). | MR | Zbl

[9] V. Varadarajan, Measures on Topological Spaces, Amer. Math. Soc. Transl. (2), 48(1965), p. 161-228. | MR | Zbl